diabetes-icon
Palpitation
I had undergone angiography and lung ct on australia while we were touring They said no blockages or clots in lung but there medicine I started after coming to India ,it didn't give me much relief now I am taking my old prescription which Dr Prakash gave me . After coming to India I did not visit any Dr. should I consult cardiologist again. I am taking these medicines. Thyronorm 75 mcg carbofage 500 losarH amlopress25 deplatt cv . Dr gave me thyronorm 100 mcg but I was feeling palpitation so I am taking 75 mcg I am in vidhyaranyapura suggest some cardiologist nearby
84 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your query, if you angiography and chest CT, cardiac echo, ECG, are fine nothing to worry, if you get palpitations only when you consume higher doses of thyroxine, then your dose should be adjusted according to your tsh levels. Since you have both hypertension, blood pressure and Thyroid problem, mutispeciality followup helps, please visit mutispeciality hospital like, appolo, kims, MS rammaiah, global hospital.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.